# SDR SIMA990421

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210AE
- Make and model: Saab 340B
- Aircraft serial: 340210
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 834,839,853
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - ACFT FERRIED FOR REPAIR TO SKIN, STR, AND LONG SPLICE ON RT SIDE OF TAILCONE BTWN FRAMES 839 AND 853.  PERFORMED CUT-OUT OF DAMAGED SKIN, STR, AND LONG SPLICE OBSERVING MIN RADII OF .04 INCH STATED IN SAAB RS 72SDS1377.  PERFORMED EDDY CURRENT INSP OF CUT-OUT AND CUT EDGES.  SECTION CUT FROM STR P/N 7253900-132 TO EXTEND FROM AFT PRESS BULKHD FWD OF STA 834 AND SECTION OF STR FROM SAME CUT AS SPLICE.  LONG SPLICE FAB FROM 2024-T3, .032.  REPAIR DBLR 18 INCHES BY 15.5 INCHES, TRIPLER 10.5 INCHES BY 12.5 INCHES, BOTH FAB FROM 2024-T3 .016; ALL WORK DONE IAW SAAB RS 72SDS1377 AND SAAB 340 SRM.  ACFT OK FOR SERVICE.  REF:  OPER CNTRL NR 99ZZZX1485 AND 99ZZZX1486.  (X)
